# SDR USAA2009041390863

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 62,905 hours, 43,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - WALK AROUND - MAJOR REPAIR - DURING WALK AROUND, DISCOVERED 3 INCH CRACK IN FUSELAGE SKIN RIGHT SIDE AFT OF WING TO BODY FAIRING ROUGHLY 5 INCHES ABOVE EXISTING REPAIR.  REPAIRED FUSELAGE SKIN IAW B737 SRM 53-00-01 REPAIR 31.
